# SDR MWEA011379

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 993780415
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR TOP SKIN HAS A DENT AT APPROXIMATELY XE14 8 INCHES FORWARD OF SKIN TEE. DENT IS 1.5 X 1.3 INCH AND .070 DEEP.  FABRICATED AND INSTALLED EXTERNAL DOUBLER.
